# SDR CALA2025102110360

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 64,583 hours, 26,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.   EXTERIOR RT AFT OVERWING BOTH LIGHTS NOT WORKING REPLACED R/H AFT SLIDE OVERWING LAMP, OPS CHECK GOOD REF AMM 33-51-04
